English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  One-Dimensional Equations for MHD Channel Flows

Raeder, J., Zankl, G., & Buende, R. (1975). One-Dimensional Equations for MHD Channel Flows. AIAA Journal, 13, 5, 549-550.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Raeder, J.1, 2, Author              
Zankl, G.3, Author              
Buende, R.2, Author              
Affiliations:
1Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856284              
2Technology (TE), Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856318              
3Max Planck Institute for Plasma Physics, ou_persistent27              

Content

show

Details

show
hide
Language(s):
 Dates: 1975
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: AIAA Journal
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 13, 5 Sequence Number: - Start / End Page: 549 - 550 Identifier: -